# SDR BB06013

- Difficulty date: February 16, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757225
- Aircraft serial: 27199
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, CREW REPORTED BANGING NOISE OUTSIDE OF L1 DOOR.  FLIGHT RETURNED TO CLT.  MAINTENANCE FOUND THE L1 DOOR SAFETY STRAP OUTSIDE OF DOOR.  MAINTENANCE STOWED THE STRAP AND PERFORMED AN OVERWEIGHT LANDING INSPECTION.  NO DEFECTS WERE NOTED.
